Publication detail

Convergence test for one scalar differential equations with vanishing delay

BAŠTINEC, J. DIBLÍK, J. ŠMARDA, Z.

Original Title

Convergence test for one scalar differential equations with vanishing delay

English Title

Convergence test for one scalar differential equations with vanishing delay

Type

journal article - other

Language

en

Original Abstract

The differential equation y'(t)=A(t)(y(t)-y(t-T(t)) with positive coefficient A and with positive bounded delay T (which can have the property T(+infty)=0) is considered. Explicit tests for convergence of all its solutions are proved.

English abstract

The differential equation y'(t)=A(t)(y(t)-y(t-T(t)) with positive coefficient A and with positive bounded delay T (which can have the property T(+infty)=0) is considered. Explicit tests for convergence of all its solutions are proved.

Keywords

asymptotic convergence, point test, integral test

RIV year

2001

Released

01.01.2001

ISBN

0044-8753

Periodical

ARCHIVUM MATHEMATICUM

Year of study

2000

Number

36

State

CZ

Pages from

405

Pages to

414

Pages count

10

Documents

BibTex


@article{BUT39793,
  author="Jaromír {Baštinec} and Josef {Diblík} and Zdeněk {Šmarda}",
  title="Convergence test for one scalar differential equations with vanishing delay",
  annote="The differential equation
y'(t)=A(t)(y(t)-y(t-T(t))
with positive coefficient A and with positive bounded delay T (which can have the property
T(+infty)=0) is considered. Explicit tests for convergence of all its solutions are proved.",
  chapter="39793",
  journal="ARCHIVUM MATHEMATICUM",
  number="36",
  volume="2000",
  year="2001",
  month="january",
  pages="405--414",
  type="journal article - other"
}